Change search
ReferencesLink to record
Permanent link

Direct link
Polytopes associated to dihedral groups
Stockholm University, Faculty of Science, Department of Mathematics.
2014 (English)In: Ars Mathematica Contemporanea, ISSN 1855-3966, Vol. 7, no 1, 30-38 p.Article in journal (Refereed) Published
Abstract [en]

In this note we investigate the convex hull of those n × n permutation matrices that correspond to symmetries of a regular n-gon. We give the complete facet description. As an application, we show that this yields a Gorenstein polytope, and we determine the Ehrhart h * -vector.

Place, publisher, year, edition, pages
2014. Vol. 7, no 1, 30-38 p.
Keyword [en]
Permutation polytopes, dihedral groups, lattice polytopes
National Category
Research subject
URN: urn:nbn:se:su:diva-113794OAI: diva2:787706
Available from: 2015-02-11 Created: 2015-02-11 Last updated: 2015-02-27Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Nill, Benjamin
By organisation
Department of Mathematics
In the same journal
Ars Mathematica Contemporanea

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 36 hits
ReferencesLink to record
Permanent link

Direct link